Inequalities for numerical invariants of sets of matrices

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We prove three inequalities relating some invariants of sets of matrices, such as the joint spectral radius. One of the inequalities, in which proof we use geometric invariant theory, has the generalized spectral radius theorem of Berger and Wang as an immediate corollary.

Original languageEnglish (US)
Pages (from-to)71-81
Number of pages11
JournalLinear Algebra and Its Applications
Volume368
DOIs
StatePublished - Jul 15 2003

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Inequalities for numerical invariants of sets of matrices'. Together they form a unique fingerprint.

Cite this